# SDR IPXA2023070507645

- Difficulty date: June 10, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT-MAIN CARGO COMPARTMENT UNDER FLOOR, FROM FR 1400 TO FR1420 BETWEEN RBL 24 TO RBL 45 FOUND SPOTS WITH CORROSION AS MARKED IN RED. NO DOT. TREATED AND PRIMED REWORKED AREA I.A.W SRM 51-20-01. APPLIED TOP COAT A NEW CAP STRP I.A.W A.M.M 51-21-15 MIXED IN CUP P/N CCAS-1M3. INSTALLED 2EA STABILIZATION STRAPS I.A.W SRM 51-40-05. JOB COMPLETED. REVIEWED
